Skip to main content

Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creator's name | Item Type | Date | No Grouping
Jump to: F | P | S
Number of items: 4.

F

Fasondini, M., Fornberg, B., Weideman, J.A.C. (2017) Methods for the computation of the multivalued Painlevé transcendents on their Riemann surfaces. Journal of Computational Physics, 344 . pp. 36-50. ISSN 0021-9991. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Fraternali, F., Lorenz, C.D., Marcelli, Gianluca (2012) On the estimation of the curvatures and bending rigidity of membrane networks via a local maximum-entropy approach. Journal of Computational Physics, 231 (2). pp. 528-540. ISSN 0021-9991. (doi:10.1016/j.jcp.2011.09.017) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

P

Pearson, John W (2015) Preconditioned iterative methods for Navier-Stokes control problems. Journal of Computational Physics, 292 . pp. 194-207. ISSN 0021-9991. (doi:10.1016/j.jcp.2015.03.029) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

S

Stoll, Martin, Pearson, John W, Maini, Philip K (2015) Fast solvers for optimal control problems from pattern formation. Journal of Computational Physics, 304 . pp. 27-45. ISSN 0021-9991. (doi:10.1016/j.jcp.2015.10.006) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

This list was generated on Fri Dec 6 23:24:59 2019 GMT.